Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Sets of Distances of n Points

Paul Erdos
The American Mathematical Monthly
Vol. 77, No. 7 (Aug. - Sep., 1970), pp. 738-740
DOI: 10.2307/2316209
Stable URL: http://www.jstor.org/stable/2316209
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Sets of Distances of n Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
738
    738
  • Thumbnail: Page 
739
    739
  • Thumbnail: Page 
740
    740